Alert archive / Washington / River Flood Warnings in 2012

River Flood Warning 29, NWS Seattle, WA

November 19, 2012Pierce County, Washington

NWS Seattle, WA issued this river flood warning at Nov 19, 2012, 6:11 PM PST for Pierce County, Washington. It took effect at Nov 19, 2012, 8:31 PM PST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Nov 19, 2012, 6:11 PM PST (02:11 UTC)
In effect from
Nov 19, 2012, 8:31 PM PST
Expired
Nov 20, 2012, 6:06 AM PST
In force
10 hr
Issued by
NWS Seattle, WA
Flood severity
Minor

County Pierce County, WA

The radar

The Seattle radar (KATX), 131 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Puyallup River near Orting (ORTW1). The gauge peaked at 8.41 ft at Nov 19, 2012, 7:00 PM PST.

46811/2011/21

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 12093500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

723 
WGUS46 KSEW 200211
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
611 PM PST MON NOV 19 2012

...THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN WASHINGTON...

  PUYALLUP RIVER NEAR ORTING AFFECTING PIERCE COUNTY.

.FLOOD BULLETIN NO. 12

HEAVY RAIN DROVE THE PUYALLUP RIVER NEAR ORTING ABOVE FLOOD STAGE.
MINOR FLOODING IS FORECAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC053-201111-
/O.NEW.KSEW.FL.W.0029.121120T0431Z-121120T1644Z/
/ORTW1.1.ER.121120T0431Z.121120T0600Z.121120T0744Z.NO/
611 PM PST MON NOV 19 2012

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PUYALLUP RIVER NEAR ORTING
* UNTIL TUESDAY MORNING.
* AT  5:45 PM MONDAY THE FLOW WAS 5010 CFS.
* FLOOD FLOW IS 4500 CFS. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL CREST NEAR 5100 CFS AROUND 10 PM MONDAY. THE
  RIVER WILL FALL BELOW FLOOD FLOW LATE TONIGHT.
* IMPACT...AT 4500 CFS...THE PUYALLUP RIVER WILL FLOOD SOME AREAS 
  ALONG THE UPPER PUYALLUP RIVER ABOVE ORTING.  AREAS INCLUDE BUT ARE
  NOT LIMITED TO THE NEADHAM ROAD VICINITY...ORVILLE ROAD EAST 
  VICINITY IN AREAS SOUTH OF BROOKS ROAD EAST AND NORTH OF ELECTRON 
  ROAD...AND THE COUNTRY SUBDIVISION/TOMOLLA TREE FARM VICINITY.

$$
2 follow-up statements
371 
WGUS86 KSEW 200808
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1208 AM PST TUE NOV 20 2012

...THE FLOOD WARNING HAS ENDED FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  CHEHALIS RIVER NR DOTY AFFECTING LEWIS COUNTY.
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  PUYALLUP RIVER NEAR ORTING AFFECTING PIERCE COUNTY. 
  NEWAUKUM R NR CHEHALIS AFFECTING LEWIS COUNTY. 
  CHEHALIS RIVER AT CENTRALIA AFFECTING LEWIS COUNTY. 
  CHEHALIS RIVER NEAR GRAND MOUND AFFECTING THURSTON COUNTY. 
  DESCHUTES RIVER NEAR RAINIER AFFECTING THURSTON COUNTY. 
 
.FLOOD BULLETIN NO. 16

                SOUTH WEST REGION

HEAVY RAIN ENDED MONDAY AFTERNOON. SINCE THEN THERE HAVE BEEN PERIODS OF
LIGHT RAIN AND BRIEF VIGOROUS SHOWERS BUT NO HYDROLOGICALLY SIGNIFICANT
RAINFALL. THE PUYALLUP AND DESCHUTES RIVERS WILL FALL BELOW FLOOD STAGE
EARLY TUESDAY MORNING. THE NEWAUKUM AND CHEHALIS RIVERS WILL CONTINUE
ABOVE FLOOD STAGE TUESDAY...WITH THE LOWER REACHES OF THE CHEHALIS NOT
EVEN REACHING FLOOD STAGE UNTIL THE FLOOD CREST REACHES THEM LATER
TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC053-201700-
/O.EXT.KSEW.FL.W.0029.000000T0000Z-121120T1740Z/
/ORTW1.1.ER.121120T0254Z.121120T0545Z.121120T0840Z.NO/
1208 AM PST TUE NOV 20 2012

...FLOOD WARNING EXTENDED UNTIL THIS MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE PUYALLUP RIVER NEAR ORTING
* UNTIL THIS MORNING. 
* AT 11:45 PM MONDAY THE FLOW WAS 4599 CFS. 
* FLOOD FLOW IS 4500 CFS. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW
  FLOOD FLOW EARLY THIS MORNING.
* IMPACT...AT 4500 CFS...THE PUYALLUP RIVER WILL FLOOD SOME AREAS 
  ALONG THE UPPER PUYALLUP RIVER ABOVE ORTING.  AREAS INCLUDE BUT ARE
  NOT LIMITED TO THE NEADHAM ROAD VICINITY...ORVILLE ROAD EAST 
  VICINITY IN AREAS SOUTH OF BROOKS ROAD EAST AND NORTH OF ELECTRON 
  ROAD...AND THE COUNTRY SUBDIVISION/TOMOLLA TREE FARM VICINITY.

$$

WAC067-201700-
/O.CON.KSEW.FL.W.0030.000000T0000Z-121120T2109Z/
/DSRW1.1.ER.121120T0223Z.121120T0530Z.121120T1209Z.NO/
1208 AM PST TUE NOV 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE DESCHUTES RIVER NEAR RAINIER
* UNTIL THIS AFTERNOON. 
* AT 11:45 PM MONDAY THE STAGE WAS 11.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER CRESTED AT 11.9 FEET AT 9 PM MONDAY AND WILL 
  CONTINUE TO FALL TO BELOW FLOOD STAGE EARLY THIS MORNING.
* IMPACT...AT 11.0 FEET...THE DESCHUTES RIVER WILL FLOOD DOWNSTREAM IN
  TUMWATER VALLEY INCLUDING THE GOLF COURSE.  MINOR FLOODING WILL 
  ALSO OCCUR IN SEVERAL RESIDENTIAL AREAS...MAINLY COUGAR MOUNTAIN 
  AND DRIFTWOOD VALLEY. MANY ROADS AND FARM LANDS WILL ALSO BE 
  FLOODED.

$$

WAC041-201700-
/O.EXT.KSEW.FL.W.0026.000000T0000Z-121121T0118Z/
/NEWW1.1.ER.121120T0227Z.121120T1200Z.121120T1618Z.NO/
1208 AM PST TUE NOV 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE NEWAUKUM R NR CHEHALIS
* UNTIL THIS AFTERNOON. 
* AT 11:30 PM MONDAY THE STAGE WAS 11.6 FEET. 
* FLOOD STAGE IS 10.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO RISE AND CREST NEAR 11.6 FEET
  AROUND 4 AM TUESDAY. THE RIVER WILL FALL BELOW FLOOD STAGE THIS 
  MORNING.
* IMPACT...AT 10.5 FEET...FLOOD WATERS WILL INUNDATE MANY ROADS AND 
  RESIDENTIAL AND COMMERCIAL AREAS ALONG THE NEWAUKUM RIVER AND ITS 
  FORKS.  FLOODING IN SOME AREAS MAY BE DEEP AND HAZARDOUS ESPECIALLY
  NEAR RIVERS. IMPACTED ROADWAYS AND SURROUNDING AREAS INCLUDE 
  JACKSON HWY. AND TUNE...RUSH...SOMMERVILLE...GRIEL...HAMILTON...
  TAUSCHER...GUERRIER...KIRKLAND...MACOMBER...RICE...SENN...LUCAS 
  CREEK...MIDDLE FORK AND NORTH FORK ROADS.  A STAGE OF 10.5 ON THE 
  NEWAUKUM ROUGHLY CORRESPONDS TO PHASE 2 FLOOD IN THE LEWIS COUNTY 
  FLOOD SYSTEM.

$$

WAC041-200838-
/O.CAN.KSEW.FL.W.0024.000000T0000Z-121120T1850Z/
/DOTW1.1.ER.121119T1815Z.121120T0000Z.121120T0452Z.UU/
1208 AM PST TUE NOV 20 2012

THE FLOOD WARNING HAS ENDED FOR
  THE CHEHALIS RIVER NR DOTY
* AT 11:30 PM MONDAY THE STAGE WAS 11.1 FEET. 
* FLOOD STAGE IS 13.0 FEET. 
* FELL BELOW FLOOD STAGE LAST NIGHT.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE  8:52 PM MONDAY LAST 
  NIGHT AND WILL CONTINUE TO FALL.

$$

WAC041-201700-
/O.EXT.KSEW.FL.W.0027.121120T1756Z-121122T0121Z/
/CENW1.2.ER.121120T1756Z.121121T0000Z.121121T1621Z.NO/
1208 AM PST TUE NOV 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE CHEHALIS RIVER AT CENTRALIA
* FROM 10 AM TUESDAY UNTIL WEDNESDAY AFTERNOON.
* AT 10:30 PM MONDAY THE STAGE WAS 56.8 FEET. 
* FLOOD STAGE IS 65.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 10 AM 
  TUESDAY AND CREST NEAR 69.1 FEET AROUND 4 PM TUESDAY. THE RIVER 
  WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT 68.5 FEET...THE CHEHALIS RIVER IN LEWIS COUNTY WILL 
  FLOOD SOME RESIDENTIAL AND COMMERCIAL AREAS...WITH WATER 
  ENCROACHING UPON THE FIRST FLOOR OF SOME HOMES AND BUSINESSES. 
  SWIFT FLOOD WATERS WILL COVER SOME ROADS. A STAGE OF 68 FEET 
  CORRESPONDS TO A PHASE II FLOOD IN THE LEWIS COUNTY FLOOD SYSTEM.

$$

WAC067-201700-
/O.EXT.KSEW.FL.W.0028.121120T1434Z-121122T1159Z/
/CGMW1.2.ER.121120T1434Z.121121T0600Z.121122T0259Z.NO/
1208 AM PST TUE NOV 20 2012

THE FLOOD WARNING CONTINUES FOR
  THE CHEHALIS RIVER NEAR GRAND MOUND
* FROM 7 AM TUESDAY UNTIL LATE WEDNESDAY NIGHT.
* AT 11:00 PM MONDAY THE STAGE WAS 12.9 FEET. 
* FLOOD STAGE IS 14.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND 7 AM 
  TUESDAY AND CREST NEAR 16.2 FEET AROUND 10 PM TUESDAY. THE RIVER 
  WILL FALL BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT 15.5 FEET...THE CHEHALIS RIVER IN THURSTON COUNTY WILL 
  FLOOD SEVERAL ROADS IN INDEPENDENCE VALLEY WITH SWIFTLY MOVING 
  WATER INCLUDING SR-12 AND JAMES...INDEPENDENCE...MOON AND ANDERSON 
  ROADS. FLOOD WATERS WILL CUT OFF ACCESS TO AND FROM CHEHALIS 
  RESERVATION AND INUNDATE NEARBY FARM LANDS.  SOME RESIDENTIAL 
  STRUCTURES MAY BE THREATENED.

$$
629 
WGUS86 KSEW 201406
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
606 AM PST TUE NOV 20 2012

...THE FLOOD WARNING HAS ENDED FOR THE FOLLOWING RIVERS IN 
WASHINGTON...
 
  PUYALLUP RIVER NEAR ORTING AFFECTING PIERCE COUNTY.
  DESCHUTES RIVER NEAR RAINIER AFFECTING THURSTON COUNTY.
 
.FLOOD BULLETIN NO. 17

                SOUTH WEST REGION

THE PUYALLUP AND DESCHUTES RIVERS CRESTED LAST NIGHT AND FELL
BELOW FLOOD STAGE THIS MORNING. BOTH RIVERS WILL CONTINUE TO RECEDE
TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS...VANS...OR TRUCKS THROUGH FLOODED AREAS...THIS IS 
THE CAUSE OF MOST FLOOD RELATED DEATHS IN WASHINGTON. BE ALERT FOR 
RAPID CHANGES AND MONITOR DEVELOPMENTS BY LISTENING TO NOAA WEATHER 
RADIO OR OTHER LOCAL MEDIA.

&&

WAC053-201436-
/O.CAN.KSEW.FL.W.0029.000000T0000Z-121120T1740Z/
/ORTW1.1.ER.121120T0254Z.121120T0545Z.121120T0823Z.NO/
606 AM PST TUE NOV 20 2012


  THE PUYALLUP RIVER NEAR ORTING
* AT  5:45 AM TUESDAY THE FLOW WAS 3243 CFS. 
* FLOOD FLOW IS 4500 CFS. 
* FELL BELOW FLOOD FLOW EARLY THIS MORNING.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE 12:23 AM TUESDAY AND 
  WILL CONTINUE TO FALL.

$$

WAC067-201436-
/O.CAN.KSEW.FL.W.0030.000000T0000Z-121120T2109Z/
/DSRW1.1.ER.121120T0223Z.121120T0530Z.121120T0825Z.NO/
606 AM PST TUE NOV 20 2012

THE FLOOD WARNING HAS ENDED FOR
  THE DESCHUTES RIVER NEAR RAINIER
* AT  5:45 AM TUESDAY THE STAGE WAS 8.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FELL BELOW FLOOD STAGE EARLY THIS MORNING.
* FORECAST...THE RIVER FELL BELOW FLOOD STAGE 12:25 AM TUESDAY EARLY 
  THIS MORNING AND WILL CONTINUE TO FALL.


$$

WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Nov 19, 4:59 PM PST, 1 hour 12 minutes earlier.

Area forecast discussion, Nov 19, 4:59 PM PST, 1 hour 12 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SEATTLE WA
459 PM PST MON NOV 19 2012

.SYNOPSIS...THERE WILL BE A VERY BRIEF LULL IN THE ACTIVITY LATER
TONIGHT THROUGH EARLY TUESDAY IN BETWEEN SYSTEMS. THE NEXT STORM
WILL BRING MORE RAIN AND MOUNTAIN SNOW AS WELL AS LOCALLY WINDY
CONDITIONS TO THE AREA DURING THE DAY TUESDAY. A STRONGER...BUT FAST
MOVING...SYSTEM IS ANTICIPATED TO IMPACT THE REGION ON WEDNESDAY FOR
THE POSSIBILITY OF HIGH WINDS ON THE COAST.

&&

.SHORT TERM...
VERY BUSY DAY TODAY WITH FLOODING AND HIGH WINDS. THE OCCLUDED FRONT
HAS MOSTLY MOVED INTO THE CASCADES LATE THIS AFTERNOON. BEHIND THE
FRONT...THE STEADY PRECIPITATION HAS BECOME SHOWERY. THE WINTER
STORM WARNINGS AND WINTER WEATHER ADVISORY WILL BE ALLOWED TO EXPIRE
ON SCHEDULE. BY MIDNIGHT...THE SHOWERS ACROSS THE CWA SHOULD BE
MAINLY SCATTERED IN COVERAGE. WINDS WERE DIMINISHING ACROSS THE AREA
LATE THIS AFTERNOON...THUS THE WIND ADVISORY FOR PARTS OF THE PUGET
SOUND REGION WILL BE ALLOWED TO EXPIRE AT 6 PM PST.

EXPECT A VERY BRIEF LULL IN THE ACTIVITY LATE TONIGHT THROUGH EARLY
TUE MORNING. RAIN AND MOUNTAIN SNOW WILL BE ON THE UPSWING DURING
THE DAY TUE AS ANOTHER SHORT WAVE TROF AND ASSOCIATED OCCLUDED TROF
APPROACH THE AREA. IT IS POSSIBLE THAT THE OLYMPICS COULD RECEIVE
ADVISORY CRITERIA SNOWFALL AMOUNTS WITH THIS SYSTEM. THE FRONT IS
EXPECTED TO MOVE ACROSS THE CWA IN THE AFTERNOON...THUS ANTICIPATE
ANOTHER ROUND OF GUSTY WINDS. WINDS ARE NOT EXPECTED TO BE AS STRONG
AS TODAY BUT IT WILL BE BREEZY TO LOCALLY WINDY.

A STRONGER...BUT FAST MOVING...SYSTEM WILL IMPACT THE REGION ON WED
FOR THE POSSIBILITY OF HIGH WINDS ON THE COAST AND WINDY CONDITIONS
ACROSS MUCH OF THE REMAINDER OF THE CWA.

IT APPEARED THAT AN UPPER RIDGE WILL BUILD OVER THE REGION ON THU
BEFORE THE NEXT SYSTEM ARRIVES. IT IS POSSIBLE THAT THE CURRENT
FORECAST MAY BE TOO WET...ESPECIALLY FOR THE SOUTHEAST HALF OF THE
CWA. THIS AREA MIGHT END UP STAYING DRY ON THU. THE EASTERLY SURFACE
PRESSURE GRADIENT WILL TIGHTEN ON THU...RESULTING IN THE POTENTIAL
FOR LOCALLY WINDY CONDITIONS ACROSS THE EAST WIND PRONE LOCATIONS.

.LONG TERM...
CONFIDENCE IN THIS PERIOD WAS NOT VERY HIGH DUE TO DIFFERENCES IN
THE MEDIUM RANGE SOLUTIONS...ESPECIALLY BY THE END OF THE PERIOD.
THE GFS INDICATED THAT THE PACIFIC NORTHWEST WILL BE DOMINATED BY AN
AMPLIFIED RIDGE ON MON FOR DRY WEATHER WHEREAS THE ECMWF INDICATED
THAT A WARM FRONT WILL BRING SOME PRECIP TO THE AREA. DECIDED TO NOT
CHANGE THE EXTENDED FORECAST MUCH FOR NOW.

&&

.HYDROLOGY...RADAR SHOWS THE TRAILING EDGE OF THE HEAVY RAINFALL
FROM ABOUT MOUNT BAKER SSW TO NEAR PORTLAND AT 2230Z...AND THE BAND
IS SHIFTING RATHER RAPIDLY EASTWARD NOW. BEHIND THE BAND...
PRECIPITATION IS ENDING OR BECOMING SHOWERY IN NATURE.

THE UPPER REACH OF THE CHEHALIS AT DOTY CONTINUES TO RISE
RAPIDLY...BUT SHOULD TURN OVER AND START FALLING BY ABOUT 00Z WITH
THE PRECIPITATION COMING TO AN END. OTHER QUICK RESPONDING RIVERS
LIKE THE PUYALLUP AND DESCHUTES SHOULD FOLLOW BY TURNING OVER AND
STARTING TO RECEDE SHORTLY AFTER THE PRECIPITATION TAPERS OFF.

FLOOD WARNINGS ARE IN EFFECT FOR THE SATSOP...THE SKOKOMISH...THE
NEWAUKUM...AND THE CHEHALIS FROM GRAND MOUND UPSTREAM. THE CHEHALIS
AT PORTER IN GRAYS HARBOR COUNTY IS LIKELY TO FLOOD...BUT WILL NOT
REACH FLOOD STAGE UNTIL LATE TUESDAY AFTERNOON. THE CHEHALIS AT
DOTY...CENTRALIA AND GRAND MOUND...AS WELL AS THE NEWAUKUM AND
SKOKOMISH ARE EXPECTED TO CREST AT OR ABOVE MODERATE FLOOD STAGE.

THE DESCHUTES RIVER AT DESCHUTES AND THE PUYALLUP RIVER AT ORTING
WILL CONTINUE TO SEE SHARP RISES...BUT WITH PRECIPITATION ENDING
SHORTLY...THEY ARE EXPECTED TO CREST BELOW FLOOD STAGE. THE
SNOQUALMIE RIVER AT CARNATION WILL ALSO SEE RAPID RISES TONIGHT BUT
WILL LIKELY CREST BELOW FLOOD STAGE AROUND 12Z EARLY TUESDAY MORNING.

A SERIES OF WEAKER TROUGHS OR FRONTS WILL MOVE THROUGH THE AREA
LATER TUESDAY THROUGH WEDNESDAY MORNING. EACH WILL BRING SOME
RAIN...BUT AMOUNTS ARE EXPECTED TO BE HYDROLOGICALLY INSIGNIFICANT.

A WETTER FRONT WILL MOVE ACROSS THE AREA THURSDAY NIGHT THROUGH
FRIDAY. LATEST MODEL GUIDANCE SHOWS THIS FRONT BEING PROGRESSIVE
ENOUGH TO KEEP FLOODING FROM BEING A PROBLEM. BUT WE WILL NEED TO
KEEP A CLOSE EYE ON THIS FRONT AS SOME MODEL SOLUTIONS OVER THE PAST
24 HOURS HAVE SHOWED THE FRONT STALLING OVER OR NEAR THE AREA
RESULTING IN COPIOUS AMOUNTS OF RAINFALL. ALBRECHT

&&

.AVIATION...THE BROAD UPPER TROUGH OVER THE NORTHEAST PACIFIC WILL
WILL LINGER THROUGH TUESDAY WITH STRONG SOUTHWESTERLY FLOW ALOFT AND
MOIST AND GENERALLY STABLE CONDITIONS. CONDITIONS TONIGHT BEHIND THE
FRONT WILL REMAIN MAINLY VFR WITH 3.5 TO 4.5 K FT CIGS...EXCEPT 2 TO
3 K FT CIGS AND LOWER VISIBILITIES 3 TO 5 SM WITH HEAVIER SHOWERS. A
SECOND FRONTAL SYSTEM WILL MOVE THROUGH ON TUESDAY...BRINGING
ANOTHER ROUND OF RAIN...LOWER CIGS...AND BREEZY WINDS TUESDAY
AFTERNOON AND EVENING.

KSEA...SHOWERS WILL PERSIST THROUGH THIS EVENING...VFR CONDITIONS
WITH LOWER...2-3K FT CIGS AND VISIBILITIES DOWN TO 3-5 SM DURING
HEAVIER RAIN MAINLY OVER THE NEXT COUPLE OF HOURS. S WIND 10-15 KT
W/ GUSTS TO 20 KT... EASING TO 8-12 KT IN THE LATE EVENING.

&&

.MARINE...A VERY ACTIVE PATTERN WILL PERSIST OVER THE REGION THROUGH
THE WEEK. SURFACE GRADIENTS AND WINDS HAVE COME DOWN APPRECIABLY
BEHIND THE FRONT THAT MOVED THROUGH THE AREA THIS AFTERNOON. LARGE
SOUTHWESTERLY SWELL  10 TO 13 WILL PERSIST OVERNIGHT FOR THE COASTAL
WATERS. EXPECT A BIT OF A LULL THIS EVENING THOUGH WINDS OVER MANY
AREAS WILL REMAIN ABOVE SMALL CRAFT LEVELS. A SECOND SURFACE TROUGH
WILL AFFECT THE AREA WATERS TUESDAY...WITH INCREASING SOUTHEASTERLY
TO SOUTHERLY WINDS TO HIGH END SMALL CRAFT LEVELS AND POSSIBLY
GALES. ANOTHER SURFACE LOW WEDNESDAY WILL BRING WINDS MOST
WATERS...FOLLOWED BY A STRONGER SYSTEM  THURSDAY AND THURSDAY NIGHT.
EXPECT SMALL CRAFT WINDS TO BE COMMON AND POSSIBLY GALES WITH SOME
OF THESE SYSTEMS.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER STORM WARNING FOR THE CASCADES UNTIL MIDNIGHT TONIGHT.

     WIND ADVISORY FOR THE CENTRAL AND NORTH PUGET SOUND REGION
     UNTIL 6 PM PST THIS EVENING.

     HIGH SURF ADVISORY FOR THE COAST UNTIL 4 AM PST TUESDAY.

     WINTER WEATHER ADVISORY FOR THE OLYMPICS UNTIL 9 PM PST
     TONIGHT FOR OLYMPICS.

     FLOOD WATCHES...WARNINGS...OR ADVISORIES ARE IN EFFECT
    FOR PARTS OF THE CWA.

PZ...SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE COASTAL WATERS...
     ENTRANCES TO THE STRAIT OF JUAN DE FUCA...NORTHERN INLAND
     WATERS...AND PUGET SOUND/HOOD CANAL.

     SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR CONDITIONS
     UNTIL 4 PM PST TUESDAY.

&&

WWW.WEATHER.GOV/SEATTLE

FOR THE GRAPHICAL AFD...VISIT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 19, 6:32 PM PSTRiver Flood WarningSEWThurston12 hr
Nov 20, 2:35 AM PSTGale WarningSEW13 hr
Nov 20, 3:57 AM PSTRiver Flood WarningSEWGrays Harbor67 hr
Nov 20, 9:22 AM PSTWinter Weather AdvisorySEW5 hr
Nov 20, 9:30 AM PSTWind AdvisorySEW6 hr
Nov 20, 10:50 AM PSTCoastal Flood AdvisorySEWSan Juan3 hr

Nearby

River Flood Warnings in Washington, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.